Australian Nationals FMC 2022


Date
Sep 25, 2022
City
Multiple cities, Australia
Venue

Multiple venues See Venues Tab

Address
Multiple venues
Details

Multiple venues See Venues Tab

Contact

Speedcubing Australia

Organizer
Speedcubing Australia
WCA Delegates
Charlie van Ooran, Dallas McNeil, David Edwards, Edward Hollingdale, Ethan Pride, Nathan Seeto, Patrick Kleverlaan, Sam van Vliet, and Zak Kenny
Download all the competition's details as PDF here.
Information

Contact us
We are on Facebook and Instagram!

Speedcubing Australia Website

The competition will be held in multiple locations, across Australia. Please pay attention to the date and time zone of your location!

Events
Main event
Competitors
58
Registration period

Online registration opened and closed .

Registration requirements
This competition is over, click here to display the registration requirements it used.
Create a WCA account here if you don't have one.
If this is not your first competition, associate your WCA ID to your WCA account here.
Register for this competition here.
There is no competitor limit.
The base registration fee for this competition is $15 (Australian Dollar).
If your registration is cancelled before you will be refunded 100% of your registration fee.
Registrants on the waiting list may be accepted onto the competitor list until .
If you are a registered competitor you may change your registered events until by contacting the organization team.
No on the spot registrations will be accepted.
Any spectator can attend for free.

To register successfully, fill out the registration form and enter the city of the location you want to compete at in the comment field. Do not write anything else in this field!

Payment:

Upon registering you will receive an email stating “Your registration for Australian Nationals FMC 2022 is submitted and pending approval”. This does NOT mean that you are on the registration list. Competitors will not be approved until payment has been made.

Please ensure you have paid the registration fees via Stripe on the register page. Your registration is not complete and will not be processed until you have paid the $15 registration fee. Contact the organisational team if you encounter an issue.

Waiting List:

  • Once the competitor limit for the venue has filled, the waiting list will be opened.
  • You must pay the $15 registration fee to be added to the waiting list.
  • New registrations will be added to a waitlist and sorted in the order of payment.
  • Waitlisted competitors will only be added to the competition if an existing competitors withdraws.
  • All competitors still on the waiting list after 16/09/2021 will be removed and provided with a full refund.
  • You may enquire about your position on the waiting list by contacting the organisational team.

Deleting Registration/Refunds:

  • If you can no longer make the competition you may request a refund.
  • To receive a full refund you must contact the organisational team by 16/09/2021.
  • Withdrawing enables us to maximise attendance and for competitors on the waiting list to attend.
  • Refunds will only be issued after this date if you are feeling unwell with COVID-19 symptoms or are awaiting a COVID test and can no longer attend the competition.
Highlights
Click here to display the highlights of the competition.

Jayden McNeill won with a mean of 22.33 moves in the 3x3x3 Fewest Moves event. Benjamin Warry finished second (27.00) and Riley Dexter finished third (30.00).

Event Name Best Average Citizen of Solves
3x3x3 Fewest Moves Jayden McNeill 22 22.33 Australia 222223
Event Round Format Time limit Proceed
3x3x3 Fewest Moves Final Mo3 1 hour

You are viewing the schedule for the venue Melbourne.
The schedule is displayed in the timezone Australia/Melbourne.
This competition has multiple venues, make sure to check out the schedule for the other venues as well!

Display the schedule as:
ALL

Schedule for Sunday (September 25, 2022)

From 11:00 AM
To 12:00 PM
Registration
Bargoonga Nganjin Community Room
From 12:00 PM
To 01:00 PM
3x3x3 Fewest Moves Final (Attempt 1)
Bargoonga Nganjin Community Room
Format
Mo3
Time limit
1 hour
From 01:00 PM
To 01:45 PM
Break
Bargoonga Nganjin Community Room
From 01:45 PM
To 02:45 PM
3x3x3 Fewest Moves Final (Attempt 2)
Bargoonga Nganjin Community Room
Format
Mo3
Time limit
1 hour
From 02:45 PM
To 03:30 PM
Break
Bargoonga Nganjin Community Room
From 03:30 PM
To 04:30 PM
3x3x3 Fewest Moves Final (Attempt 3)
Bargoonga Nganjin Community Room
Format
Mo3
Time limit
1 hour
From 04:30 PM
To 05:00 PM
Pack-up
Bargoonga Nganjin Community Room

You are viewing the schedule for the venue Sydney.
The schedule is displayed in the timezone Australia/Sydney.
This competition has multiple venues, make sure to check out the schedule for the other venues as well!

Display the schedule as:
ALL

Schedule for Sunday (September 25, 2022)

From 11:00 AM
To 12:00 PM
Registration
Community Room
From 12:00 PM
To 01:00 PM
3x3x3 Fewest Moves Final (Attempt 1)
Community Room
Format
Mo3
Time limit
1 hour
From 01:00 PM
To 01:45 PM
Break
Community Room
From 01:45 PM
To 02:45 PM
3x3x3 Fewest Moves Final (Attempt 2)
Community Room
Format
Mo3
Time limit
1 hour
From 02:45 PM
To 03:30 PM
Break
Community Room
From 03:30 PM
To 04:30 PM
3x3x3 Fewest Moves Final (Attempt 3)
Community Room
Format
Mo3
Time limit
1 hour
From 04:30 PM
To 05:00 PM
Pack-up
Community Room

You are viewing the schedule for the venue Adelaide.
The schedule is displayed in the timezone Australia/Adelaide.
This competition has multiple venues, make sure to check out the schedule for the other venues as well!

Display the schedule as:
ALL

Schedule for Sunday (September 25, 2022)

From 10:30 AM
To 11:30 AM
Registration
Institute Hall
From 11:30 AM
To 12:30 PM
3x3x3 Fewest Moves Final (Attempt 1)
Institute Hall
Format
Mo3
Time limit
1 hour
From 12:30 PM
To 01:15 PM
Break
Institute Hall
From 01:15 PM
To 02:15 PM
3x3x3 Fewest Moves Final (Attempt 2)
Institute Hall
Format
Mo3
Time limit
1 hour
From 02:15 PM
To 03:00 PM
Break
Institute Hall
From 03:00 PM
To 04:00 PM
3x3x3 Fewest Moves Final (Attempt 3)
Institute Hall
Format
Mo3
Time limit
1 hour
From 04:00 PM
To 04:30 PM
Pack-up
Institute Hall

You are viewing the schedule for the venue Brisbane.
The schedule is displayed in the timezone Australia/Brisbane.
This competition has multiple venues, make sure to check out the schedule for the other venues as well!

Display the schedule as:
ALL

Schedule for Sunday (September 25, 2022)

From 11:00 AM
To 12:00 PM
Registration
Music Room
From 12:00 PM
To 01:00 PM
3x3x3 Fewest Moves Final (Attempt 1)
Music Room
Format
Mo3
Time limit
1 hour
From 01:00 PM
To 01:45 PM
Break
Music Room
From 01:45 PM
To 02:45 PM
3x3x3 Fewest Moves Final (Attempt 2)
Music Room
Format
Mo3
Time limit
1 hour
From 02:45 PM
To 03:30 PM
Break
Music Room
From 03:30 PM
To 04:30 PM
3x3x3 Fewest Moves Final (Attempt 3)
Music Room
Format
Mo3
Time limit
1 hour
From 04:30 PM
To 05:00 PM
Pack-up
Music Room

You are viewing the schedule for the venue Perth.
The schedule is displayed in the timezone Australia/Perth.
This competition has multiple venues, make sure to check out the schedule for the other venues as well!

Display the schedule as:
ALL

Schedule for Sunday (September 25, 2022)

From 09:00 AM
To 10:00 AM
Registration
Woodville Reserve Pavilion
From 10:00 AM
To 11:00 AM
3x3x3 Fewest Moves Final (Attempt 1)
Woodville Reserve Pavilion
Format
Mo3
Time limit
1 hour
From 11:00 AM
To 11:45 AM
Break
Woodville Reserve Pavilion
From 11:45 AM
To 12:45 PM
3x3x3 Fewest Moves Final (Attempt 2)
Woodville Reserve Pavilion
Format
Mo3
Time limit
1 hour
From 12:45 PM
To 01:30 PM
Break
Woodville Reserve Pavilion
From 01:30 PM
To 02:30 PM
3x3x3 Fewest Moves Final (Attempt 3)
Woodville Reserve Pavilion
Format
Mo3
Time limit
1 hour
From 02:30 PM
To 03:00 PM
Pack-up
Woodville Reserve Pavilion

Frequently Asked Questions

Q. What time should I arrive at the competition?
You should arrive for registration as per the scheduled start time for your venue. You should be at the venue ready to compete 30 minutes before you are scheduled. Please note the schedule is subject to change on the day.

Q. How old do I have to be to compete?
Anyone can compete at any age! We encourage anyone considering to compete to register as it will be a great experience regardless of age.

Q. How fast do I have to be to compete?
You must be able to meet the requirements of the fewest moves event. Please note this competition does not have standard events such as 3x3x3 cube.

Q. What do I need to know before the competition day?
Before attending you should have read and understood the WCA regulations . We also recommend that you watch this helpful competitor guide and read this competition tutorial. You should also know when your events are scheduled throughout the day.

Q. Who can I ask for help on the day?
Your Delegates for this competition are listed on the locations tab, feel free to ask them any questions you may have on the day.

Q. How do I find out about other upcoming competitions in Australia?
You can find out about upcoming competitions in Australia by signing up to the Speedcubing Australia mailing list.

Q. Where can I ask other questions?
We can be reached at support@speedcubing.org.au.

Live Results

Live results for this competition will be available through WCA Live. Results may take some time between being set and uploaded to WCA Live.

Time limit

If you reach the time limit during your solve, the judge will stop you and your result will be DNF (see Regulation A1a4).

Format

The format describes how to determine the ranking of competitors based on their results. The list of allowed formats per event is described in Regulation 9b. See Regulation 9f for a description of each format.

Cookies help us deliver our services. By using our services, you agree to our use of cookies.